University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Academic/Research unit is "Faculty of Engineering and Physical Sciences > Mathematics"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: B | C | D | E | F | G | H | K | M | O | P | S | W | Z
Number of items: 51.

B

Bartuccelli, M. V., Blyuss, K. B. and Kyrychko, Y. N. (2004) Length scales and positivity of solutions of a class of reaction-diffusion equations Communications on Pure and Applied Analysis, 3. pp. 25-40.

Bartuccelli, Michele V., Deane, Jonathan H. B., Gentile, G. and Gourley, Stephen A. (2004) Global attraction to the origin in a parametrically driven nonlinear oscillator Applied Mathematics and Computation, 153. pp. 1-11.

Bassetto, A, Torrielli, A and Valandro, R (2004) One-loop unitarity of string theories in a constant external background and their Seiberg-Witten limit Journal of High Energy Physics (01).

Bennett, D L and Gourley, S A (2004) Global Stability in a Model of the Glucose-Insulin Interaction with Time Delay European Journal of Applied Mathematics, 15 (2).

Bennett, D. L. and Gourley, S. A. (2004) Global stability in a model of the glucose-insulin interaction with time delay the <i>European Journal of Applied Mathematics</i>, 15. pp. 203-221.

Bridges, T. J. (2004) On the susceptibility of bright nonlinear Schrödinger solitons to long-wave transverse instability Proceedings of the Royal Society of London A, 460. pp. 2605-2615.

Bridges, T. J. (2004) Superharmonic Instability, Homoclinic Torus Bifurcation and Water-Wave Breaking Journal of Fluid Mechanics, 505. pp. 153-162.

Bridges, T. J. (2004) Superharmonic instability, homoclinic torus bifurcation and water-wave breaking Journal of Fluid Mechanics, 505. pp. 153-162.

Bridges, T. J. and Laine-Pearson, Fiona E. (2004) Nonlinear Counterpropagating Waves, Multisymplectic Geometry, and the Instability of Standing Waves the <i>SIAM Journal on Applied Mathematics</i>, 64. pp. 2096-2120.

Bruin, H. and Van Noort, M. (2004) Nonconformal perturbations of z to z2+ c: the 1 : 3 resonance Nonlinearity, 17. pp. 765-789.

Busca, J, Efendiev, M and Zelik, S (2004) Classification of positive solutions of semilinear elliptic equations COMPTES RENDUS MATHEMATIQUE, 338 (1). pp. 7-11.

C

Caporaso, N, Griguolo, L, Pasquetti, S and Seminara, D (2004) Non-commutative topologically massive gauge theory In: Presented at Deserfest: A Celebration of the Life and Works of Stanley Deser, 3-5 April 2004, Ann Arbor, Michigan.

Carpentieri, M, Corti, A and Zipoli, L (2004) Wind tunnel experiments of tracer dispersion downwind from a small-scale physical model of a landfill Environmental Modelling & Software, 19 (10). pp. 881-885.

D

Dorn, H and Torrielli, A (2004) Loop Equation in Two-dimensional Noncommutative Yang-Mills Theory Journal of High Energy Physics, 01.

E

Efendiev, M, Miranville, A and Zelik, S (2004) Exponential attractors for a singularly perturbed Cahn-Hilliard system MATHEMATISCHE NACHRICHTEN, 272. pp. 11-31.

Efendiev, M, Miranville, A and Zelik, S (2004) Global and exponential attractors for nonlinear react ion-diffusion systems in unbounded domains PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 134. pp. 271-315.

Efendiev, M, Miranville, A and Zelik, S (2004) Infinite-dimensional exponential attractors for nonlinear reaction-diffusion systems in unbounded domains and their approximation PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 460 (2044). pp. 1107-1129.

Efendiev, MA, Fuhrmann, J and Zelik, SV (2004) The long-time behaviour of the thermoconvective flow in a porous medium MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 27 (8). pp. 907-930.

F

Fabrie, P, Galusinski, C, Miranville, A and Zelik, S (2004) Uniform exponential attractors for a singularly perturbed damped wave equation DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 10 (1-2). pp. 211-238.

Forbes, RG, Deane, JHB, Hamid, N and Sim, HS (2004) Extraction of emission area from Fowler-Nordheim plots JOURNAL OF VACUUM SCIENCE & TECHNOLOGY B, 22 (3). pp. 1222-1226.

G

Gauntlett, JP and Gutowski, JB (2004) Concentric Black Rings Phys.Rev.D, 71.

Gauntlett, JP and Gutowski, JB (2004) General Concentric Black Rings Phys.Rev. D, 71.

Gauntlett, JP, Gutowski, JB and Suryanarayana, NV (2004) A deformation of AdS_5 x S^5 Class.Quant.Grav., 21. pp. 5021-5034.

Godolphin, JD (2004) Simple pilot procedures for the avoidance of disconnected experimental designs JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, 53. pp. 133-147.

Gottwald, Georg A. and Melbourne, Ian (2004) A new test for chaos in deterministic systems Proceedings of the Royal Society of London A, 460. pp. 603-611.

Grenier, Emmanuel, Jones, Christopher K. R. T., Rousset, Frederic and Sandstede, Björn (2004) Viscous perturbations of marginally stable Euler flow and finite-time Melnidov theory Nonlinearity, 18 (2). pp. 465-483.

Gutowski, JB (2004) Uniqueness of Five-Dimensional Supersymmetric Black Holes JHEP, 0408.

Gutowski, JB and Reall, HS (2004) General supersymmetric AdS5 black holes JHEP, 0404.

Gutowski, JB and Reall, HS (2004) Supersymmetric AdS5 black holes JHEP, 0402.

H

Hoyle, RB (2004) Shapes and cycles arising at the steady bifurcation with icosahedral symmetry PHYSICA D-NONLINEAR PHENOMENA, 191 (3-4). pp. 261-281.

Hydon, Peter E. (2004) Self-Invariant Contact Symmetries Journal of Non-linear Mathematical Physics, 11 (2). pp. 233-242.

K

Kapitula, T., Kevrekidis, P. G. and Sandstede, B. (2004) Counting eigenvalues via the Krein signature in infinite-dimensional Hamiltonian systems. Physica D, 195 (2004). pp. 263-282.

Kapitula, T., Kutz, N. and Sandstede, B. (2004) The Evans function for nonlocal equations Indiana University Mathematics Journal, 53 (2004).

Kyrychko, Yuliya N. and Bartuccelli, Michele V. (2004) Length scales for the Navier–Stokes equations on a rotating sphere Physics Letters A, 324. pp. 2-3.

M

McOrist, J, McPhedran, R, Botten, LC, Asatryan, AA, de Sterke, CM and Nicorovici, NA (2004) Density of states functions for photonic crystals Phys. Rev. E, 69, 016609.

Melbourne, Ian and Nicol, Matthew (2004) Statistical properties of endomorphisms and compact group extensions Journal of the London Mathematical Society.

Melbourne, Ian and Schneider, Guido (2004) Phase dynamics in the real Ginzburg-Landau equation Mathematische Nachrichten, 263-26 (1). pp. 171-180.

Melbourne, Ian and Török, Andrei (2004) Statistical Limit theorems for suspension flows Israel Journal of Math, 144 (2004). pp. 191-209.

Mendes, Miguel and Nicol, Matthew (2004) Periodicity and recurrence in piecewise rotations of Eucledian spaces International Journal of Bifurcation and Chaos, 14. pp. 2353-2361.

Miranville, A and Zelik, S (2004) Robust exponential attractors for Cahn-Hilliard type equations with singular potentials MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 27 (5). pp. 545-582.

Musso, E and Grant, JDE (2004) Coisotropic variational problems Journal of Geometry and Physics, 50, 1-4. pp. 303-338.

O

Oliver, M, West, M and Wulff, C (2004) Approximate momentum conservation for spatial semidiscretizations of semilinear wave equations NUMERISCHE MATHEMATIK, 97 (3). pp. 493-535.

P

Patrick, GW, Roberts, M and Wulff, Claudia (2004) Stability of Poisson equilibria and Hamiltonian relative equilibria by energy methods ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 174 (3). pp. 301-344.

S

Sandstede, B. and Scheel, A, (2004) Evans function and blow-u[ methods in critical eienvalue problems Discrete and Continuous Dynamical Systems, 10 (2004).

Sandstede, Bjorn and Scheel, Arnd (2004) Defects in Oscillatory Media: Toward a Classification Dynamical Systems, 3. pp. 1-68.

Susanto, H, van Gils, S A, Doelman, A and Derks, G (2004) Analysis on the Stability of Josephson Vortices at Tricrystal Boundaries: A 3 phi(0)/2-Flux Case Physical Review B, 69 (21).

Susanto, H., van Gils, S. A., Doelman, A. and Derks, G. (2004) Analysis on the stability of Josephson vortices at tricrystal boundaries: A 3 φ0 /2-flux case Physical Review B, 69 (212503).

W

Wolf, M and Popov, AD (2004) Topological B-model on weighted projective spaces and self-dual models in four dimensions JHEP 0409 (2004) 007.

Wolf, M and Saemann, C (2004) Constraint and super Yang-Mills equations on the deformed superspace R_\hbar^(4|16) JHEP 0403 (2004) 048.

Z

Zelik, S (2004) Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 3 (4). pp. 921-934.

Zelik, S (2004) Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 11 (2-3). pp. 351-392.

This list was generated on Sun Sep 20 12:44:57 2020 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800